# SDR CALA2021070101008

- Difficulty date: June 30, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 104,178 hours, 22,259 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 114N1802
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL IDENTIFIED ON R-315 AS "LEADING EDGE ABOVE PYLON" SKIN CRACKED IN CORNER(ON REPAIR RACK) FABRICATED NEW SKIN PANEL IAW DWG114N1802 REV L AND B757 BAC 530 0-2 REV J PARAGRAPH 8.2.1 FIG 3. INSTALLED WEBS AND SECURING BRACKETS IAW 51-40-02 PARAGRAPH 5 AND DRAWING 114N1802 PANEL TO BE INSTALLED ON A/C ON NR 0773. SEE PARTIAL WORK ACCOMPLISHED. REF AMES NR 0584.
